# SDR DALA2024110510674

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 75,220 hours, 28,702 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3751, AIRCRAFT JUST BLOCKED IN WITH ENGINES SHUTDOWN AND APU RUNNING, CREW REPORTED BURNING RUBBER SMELL IN CABIN. CORRECTIVE ACTION: REPLACED APU OIL COOLER. (LP 6508517).
